# SDR AALA202108104060

- Difficulty date: August 7, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N339SU
- Make and model: Boeing 737-8
- Aircraft serial: 44485
- Aircraft time: 1,121 hours, 494 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LH AFT OUTBD FLASHLIGHT INOPERATIVE. REPLACED BATTERY PACK WITH SERVICEABLE UNIT IAW AMM 25-64-00, OPS CHECK GOOD.
